Re: [MOL] side effects - can you help?Reply [01194] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] side effects - can you help?Reply



Thank you for sharing that info, Lillian.  Will make sure my dad knows about
that.

----- Original Message -----
From: Lillian <firefly@islc.net>
To: <mol-cancer@lists.meds.com>
Sent: Sunday, September 17, 2000 7:55 PM
Subject: Re: [MOL] side effects - can you help?Reply


> I am on Ativan and wanted to tell you that it is a very addicting drug.  I
> missed one pill and was a bear, my drugist asked me as I stood there like
an
> addict shaking why I was mad at him? Never have I left myself without
Ativan
> again.  Warmly your friend, lillian
>
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the
line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------